# SDR FDEA201004231306

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: ACA72261
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 1ST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSP ON 0.520" HOLE AT MAIN CARGO DOOR NR 1, LOWER JAMB FITTING AT HOLES A, B, C AND D.  REPAIR CARRIED OUT IAW EA 8-5310-137972: REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
